# SDR CA150513004

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 65,650 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410012001
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 66,245 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK REPORTED IN THE SKIN OF THE LT HORSE COLLAR ASSEMBLY OTBD SIDE.  REPAIR CARRIED OUT IAW APPROVED REFERENCE RD 8-54-3674.
